# SDR SWAA2015113046514

- Difficulty date: October 23, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,129 hours, 56,290 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 FLAP TRACK, AFT FAIRING CRACKED AT 6 O'CLOCK POSITION, BETWEEN 2 FASTENER HOLES.  REPAIRED FAIRING IAW SRM.
